# SDR AMWA56

- Difficulty date: September 10, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: UE3199Q
- Aircraft time: 15,241 hours, 21,232 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000061
- Part serial: UE3199Q
- Condition: Cracked
- Location: Vertical Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS FOUND IN THE RIB.  IN JOGGLED SECTION OVER STRNG AT LAST RIVET.   CRACKS LOCATED AT STRNG P/N 101-640000-37 AND 10-640000-46.
